MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated alinity i stat high sensitivity troponin-i result for one female patient while running on the alinity i processing module.The qc was in range before and after the discrepant troponin result was generated.The following data was provided (customer's reference range for females is < 15 ng/l and critical high is > 50 ng/l): sid (b)(6): initial troponin result = 303 ng/l; repeat result on same sample next day = < 4 ng/l the customer stated 2 more samples from the patient were collected and tested after the initial sample and both samples generated < 4 ng/l results.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A1 - patient identifier: sid (b)(6).(complete sample id) all available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated alinity i stat high sensitivity troponin-i result for one female patient while running on the alinity i processing module.The qc was in range before and after the discrepant troponin result was generated.The following data was provided (customer's reference range for females is < 15 ng/l and critical high is > 50 ng/l): sid (b)(6): initial troponin result = 303 ng/l; repeat result on same sample next day = < 4 ng/l.The customer stated 2 more samples from the patient were collected and tested after the initial sample and both samples generated < 4 ng/l results.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i stat high sensitivity troponin-i results included a search for similar complaints, and the review of complaint text, trending data, labeling, in-house testing, and device history records.Return testing was not performed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.No increase in complaint activity identified.A review of ticket trending did not identify any related trends for the product for the issue.A review of the device history record did not identify any non-conformances or deviations associated with the reagent lot and complaint issue.Accuracy testing was completed using panels that mimic patient samples using an in-house retained kit of the complaint lot.All specifications were met indicating that lot 56521ud00 is performing acceptably.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was not identified for alinity i stat high sensitivity troponin-i, reagent lot 56521ud00.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18688171
Report Number3005094123-2024-00056
Device Sequence Number7234089
Product Code MMI
UDI-Device Identifier00380740194079
UDI-Public00380740194079
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Catalogue Number04Z21-35
Device Lot Number56521UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexFemale